# SDR CKSA98203

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Shorted
- Location: Rt Mlg Door Sw
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT GEAR DOOR UNSAFE LIGHT ON IN CRUISE INTERMITTENTLY.  REPAIRED SHORTED WIRE ON GEAR DOOR SWITCH SYSTEM, OPS CHECKS GOOD IAW DC8 MM 32-60-0.
